PDA

View Full Version : Sub. and headaches


christianmom
12-13-2004, 09:50 AM
First of all, I want to apologize for the million and one questions I've had so far, and will probably continue to have regarding Suboxone usage. As most of you know, I'm on day #4 of Sub. I was initially prescribed 8 mgs./2 times a day. That didn't do a thing for me as far as the withdrawals, so I basically doubled the dosage the first day, went down to 24 mgs. the 2nd day, and I took 20 mgs. yesterday. Today, I woke up the most HORRIBLE headache EVER!!! I NEVER get headaches! Do you think I've been taking too much Sub. and it's just now building up in my system? I've taken my initial 8 mgs. this morning, but I'm thinking I might not take anymore for the rest of the day....just to see if that helps. What do you all think? I'm going to ATTEMPT to call my doctor, but as most of you know..he's hardly ever available for questions, and his nurse (who does answer my questions) doesn't really know what to tell me. She just says it will take at least 3-4 days to stabilize or get enough of the medication in my system for it to work properly. Well, I definitely think I have enough in my system now, but maybe TOO much? Also, I had the worst time trying to get to sleep last night..I had one panic attack after the other. Once I got to sleep, I slept fine~ but it took a couple of hours of waking up gasping for air (from panic, or night terrors, or whatever) before I finally went to sleep for good. Other than the headache, I'm feeling fine everywhere else. My energy level is great (definitely not sleepy by any means), and I have no w/d-type symptoms. I would appreciate anyone's feedback, suggestions, advice, etc. I'm putting a call into the doctor as well, but I prefer to get "first hand" experience from you all then advice from a doctor that didn't say more than 2 words to me the entire first appt. UGH~ I pray this get's better soon!!!!!!!!
Thanks in advance for any help...you all are totally AWESOME!!!!

Best Friend
12-13-2004, 01:45 PM
Hiya C-Mom. Sorry to hear about that headache. It could be a sub side effect... If you're not feeling withdrawal, and you feel okay right now on your 8 m from this AM, maybe wait till you feel the WDs and just take a small amt (4) and see if that helps. I try not to take more than makes me feel 'normal,' and you might wish to try that, rather than take large set amts per day. I'd say, ask the dr. - but I KNOW YOU'VE BEEN TRYING TO!!!! As for the gasping during the night - maybe THAT symptom will get your doctor's attention! Make sure you tell him. And read up on a Sub site to see what are its side effects.

Am so glad you're doing this! Keep up the good fight!
Alice (& L) :wave: :wave:

Pill Diva
12-13-2004, 02:42 PM
When I first started sub I too got headaches....BAD ONES! But they soon disappeared after a couple of days. However, I have read that taking too much sub can cause headaches also. I would cut back today and see if that helps.

Good Luck to you,
Sharon

Sarandipity
12-13-2004, 02:57 PM
Hello! Glad to hear you are doing better!!!! Congradulations! Headaches are a side effect of Sub. I was on it breifly. It makes sense if you look at what your body has been through! I know I have made EXTREME changes to my body and expect everything to be perfect right away. (Addict thinking!) :jester:

Is your doctor an addiction specialist? Maybe you can find out and get a 2nd opinion if you are worried about it. I took 20 vic a day, and my doctor put me on 8 mg a day to start off with. Then tapered for 7 days and then got off.
It did help with WD when I got off of em.

Im sooooooo happy for you- you took the 1st step! My advice would be to contact an addiction specialist, then can also set you up with great meetings!

Lots of love,

Sara

goddessgrl65
12-14-2004, 07:08 AM
Headaches..still get em occassionally w/ the sub-u can take advil and it will get rid of them..
Hold on-the best is yet to come..
It does really take a month to truly stabilise.
I would try to take as little as possible-less is more w/ sub..
Initially-tho the higher doses are good for the acute w/d phase-but a week or 2 in-you can go down..
Ive found one dose in the am works best-
hang in there..
ggrl :angel:

Best Friend
12-14-2004, 09:08 AM
Hey GGirl! Reporting in here to say L and I are doing well on our Subutex. And we're even losing that feeling of needing to 'instinctively' reach for a pill. "Well-being" without opiates...whatta concept?!? :D So many new feelings to feel....one day at a time. Hugs.... :) PS I know Sub is a "pill" - but it's a GOOD one!
Alice